Publication:
A curious family of binomial determinants that count rhombus tilings of a holey hexagon

Suggested Citation

Christoph Koutschan, Thotsaporn Thanatipanonda A curious family of binomial determinants that count rhombus tilings of a holey hexagon. Journal of Combinatorial Theory. Series A. Vol.166, (2019), 352-381. doi:10.1016/j.jcta.2019.03.001 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/50620

Research Projects

Organizational Units

Authors

Journal Issue

Thesis

Availability

Collections